Jump to content
Important Survey - Please Participate ×

Need help with Clonazepam tapering withdrawl symptoms


[tn...]

Recommended Posts

I am new to this forum and I started to taper of 3mg of clonazepam a day after taking it for two years. I have tapered down to 1.5mg in a span of 3 months i started my taper in july 2016 as i have reached tolerance withdrawl. I have been also taking tramadol for many years for various body pains. My withdrawal symptoms have been many and unbearable since i

started my clonazepam taper.I have no idea what I'm doing is it to fast and too large of a taper and is my tramadol use causing my withdrawal symptoms to be worse.please need help thank you, T

Link to comment
Share on other sites

Hello  tnt815 :hug: Welcome to BenzoBuddies.

 

Sorry your having a rough time, you will get plenty of support here. You have made a good decision to taper off these drugs, you are going to be okay, it will get  better.  Our caring members here will be happy to share their taper/withdrawal experiences with you. 

 

The generally accepted taper rate is 5-10%, every 10 to 14 days.  This rate can always be adjusted to meet your needs.  A slow taper will help to keep withdrawal symptoms manageable.  Although symptoms can be severe at times, please know that they are temporary.

 

Here are some useful links.

 

The Ashton Manual is an invaluable resource. 

 

General Taper Plans

 

Withdrawal Support is an excellent board to connect with members and share benzo withdrawal experiences.

 

Please take the time to Create a SignatureThis will allow others to see where you are in the process so they can better support you.

 

Feel free to post on any of our dedicated boards. 

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

  • 2 weeks later...
holding for 3wks at 1.5mg of clonazepam. 1mg. 6pm .05mg at 2am...still feeling horrible sxs..not stabilized...should i split doses to 3 x a day?..or should i continue my taper as is and do i hold at this dose for longer...will that help me stabilize also still on 50mg tramadol 3x a day sometimes x2 a day need advice on how to proceed..any advice would be greatly appreciated..please someone help  thanks, healing & love to all T,
Link to comment
Share on other sites

×
×
  • Create New...